Analysis of Stability of Traveling Wave for Kadomtsev-Petviashvili Equation
Jun Liu,
Xi Liu,
Gui Mu,
Chunyan Zhu and
Jie Fu
Abstract and Applied Analysis, 2013, vol. 2013, 1-3
Abstract:
This paper presents the boundedness and uniform boundedness of traveling wave solutions for the Kadomtsev-Petviashvili (KP) equation. They are discussed by means of a traveling wave transformation and Lyapunov function.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/230871.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/230871.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:230871
DOI: 10.1155/2013/230871
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().